Boundary value problems for elliptic partial differential operators on bounded domains

Jussi Behrndt, Matthias Langer

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)536-565
JournalJournal of Functional Analysis
Volume243
Publication statusPublished - 2007

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Boundary value problems for elliptic partial differential operators on bounded domains. / Behrndt, Jussi; Langer, Matthias.

In: Journal of Functional Analysis, Vol. 243, 2007, p. 536-565.

Research output: Contribution to journalArticleResearchpeer-review

@article{8a9db4afe0ef494496e0d5ff39c5958d,
title = "Boundary value problems for elliptic partial differential operators on bounded domains",
author = "Jussi Behrndt and Matthias Langer",
year = "2007",
language = "English",
volume = "243",
pages = "536--565",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press",

}

TY - JOUR

T1 - Boundary value problems for elliptic partial differential operators on bounded domains

AU - Behrndt, Jussi

AU - Langer, Matthias

PY - 2007

Y1 - 2007

M3 - Article

VL - 243

SP - 536

EP - 565

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

ER -